# SDR DHL9872461C

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, PRESSURE WEB CRACK IN NOSE WW.  ROUTED OUT CRACK, HFEC, AND INSTALLED DOUBLER  PER S/B 53-0145 AND SRM 51-40-2, 18 X 24.  N/R 7826.
